# SDR IPXA2020081459049

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 21,942 hours, 13,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fault Light
- Condition: Illuminated
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**DIVERTED** EMERGENCY DECLARED ** LANDED UNEVENTFULLY CRASH FIRE & RESCUE INSPECTED THE JET FOR FIRE, DAMAGE & SMOKE. THE FIRE CRASH TEAM RELEASED CREW TO RAMP**. MAIN DECK CARGO SMOKE DETECTION MID 2 LOOP A FAULT LIGHT DISPLAYED ON ECAM. SMOKE LIGHT WOULD NOT ILLUMINATE WITH LOOP A OFF.REPLACED MID UPPER CARGO SMOKE DET CTRL UNIT IAW AMM 26-19-34 PB 401.
